How To Fight The Test Crazies?
- 08-02-2006, 11:36 PM
How To Fight The Test Crazies?
So my buddy and I have done a few TA/TP cycles with an oral thrown in. The first was almost damaging to relationships for both of us due to the extreme horniness combined with the estrogen induced whiny, crazy, b1tchy sides (don't know how girls survive). Since that first cycle we've learned and can handle it better but we still would like to forgo all the crap and just be horny and big.
What can we take during the cycle to combat the estrogen pyscho side effects?
Also, I'm tired of blowing up and then dropping it all afterwards. Some guys at work are getting suspicious. If we take 10-20mg nolva ED will that keep some of that "false" mass down? My strength has held up nicely but I just don't like getting used to the size only to watch it shrink away.
Thanks for the help.
- 08-02-2006, 11:54 PM
Wow, just ready the estrogen sticky up top. Looks like I need a good AI to solve both of my issues (bloat & crazies).
Any comments on experiences would be appreciated.
- 08-02-2006, 11:57 PM
What does your pct consist of?? And are you keeping your diet in check during pct??? By false mass I assume your referring to water retention... You could try an AI while on cycle to reduce bloat... Can you lay out exactly what your cycle looks like???
08-03-2006, 12:09 AM
We do like 7 or 8 weeks of TA and TP at 150mg EOD with an oral to kick it off. We usually do Nolva with a few days at high dose and then lower for another three weeks. This last cycle I did Tor with good success. My sex drive never dropped substantially like it has before. Balls came back to size pretty quickly. This time I actually didn't do any type of cutting after the cycle and quit cardio completely. We had a vacation just after the end of the cycle and I put on some fat from all the junk. But slowly the mass dropped off for sure. I cut my volume back but not a lot. I've lost about three reps on my DB Press (11 to 8) and other lifts are about the same. This has happened consistently over the last three TA/TP cycles.
08-03-2006, 12:11 AM
Also if you mean test prop and tren ace... I would not suggest using nolva with the tren... Nolva can increase PgR and increase chanced of getting gyno. It can increase the receptors giving more of trens metabolites to bind to them.. There are a few guys on here that have run nolva with 19nors like tren with no problems but in most cases it increases the chances of getting gyno due to my aforementioned reasons.. IMO letro would be the best AI to use when using tren.. It has been shown to reduce progesterone receptors a huge benfit when using 19 nors IMO .. When you have time check out the letro info in my estrogen sticky you referred to in your other post...
08-03-2006, 12:16 AM
mdd - i hear you on the letro, but that has got to be the most side-laden AI ever. the joint pain and libido loss alone... try aromasin or even formestane - milder but they do the trick.Originally Posted by mercedesdd
and losing all the gains after a cycle is because of improper diet - you have to feed that new muscle.
08-03-2006, 12:19 AM
Might want to check out our pct forum as I dont personally think nolva ony is a proper pct.. I have done nolva only pct in the past and it took a longer time for me to recover than when using a different pct protocol( checking this by getting bloodwork done)... Also dont limit your pct to a specif time.. Do the pct until you feel you have recovered.. It might only take three weeks but it could take longer.... Go more on how you feel rather than a certain amount of time..
08-03-2006, 01:46 AM
- 5'10" 215 lbs.
- Join Date
- Jan 2006
- Rep Power
Awesome advice bro.Originally Posted by mercedesdd
08-03-2006, 12:09 PM
We all know that PCT, diet, and overtraining can affect your ability to retain gains after a cycle but one thing is certain: if you build up too much estrogen during a cycle you will accumulate an amount of "fake mass" that is related to increased hydration levels or whatever. That fake mass will be lost once the estrogen levels come down after the cycle ends. I want to eliminate that factor as much as possible from my cycles. It just kind of sucks when you get to thinking that you're size X but you're really size X-Y all along. Also, other people take notice of the size fluctuations and start suspecting.
So to this point it appears that aromasin or formestane are my best options.
08-03-2006, 01:19 PM
I personally dont think formestane is strong enough when using tren. Reason begin progesterone needs estrogen for gyno to form . I think that if using foremestane you are running a risk of getting gyno due to a higer level of estrogen that will still remain in your body... I still think letro is the best for the reasons I said in my above post.. ( as Same OLD said people do get bad sides because it is so strong and can wipe out estrogen) But if you dont want to use it I think either aromasin or Adex whould be your best bet.....Originally Posted by skih00k
08-03-2006, 02:14 PM
Also please keep in mind that letro is 2-5 times more potent than adex and aromasin as far as its potential to inhibit the aromatase enzyme.. Also I want to point out to you guys that it is 10-20 times more potent in cellular systems.. It also acheives a greater suppression of the plasma concentrations of both estrone and estrone sulphate( estrogens) than adex and also causes a greater inhibition of in vivo aromatization.. I just want to explain a little better why I prefer letro especially when using a 19 nor( tren ,deca ect)...
08-03-2006, 03:20 PM
take 25mg ATD ed. for bloat. as for "test crazies" just friggin deal with it. dont act like an ass. sometimes you have just got to hold your tounge.
08-03-2006, 03:28 PM
LOL!! I think it is more like "TREN Crazies" due to trens effects on serotonergic amines thus decreasing brain serotonin ... Any highly androgenic compound like tren can mess with brain chemistry and give you these so called crazies lol!!!! Good advise Irish and agree totally just hold your tongue......Originally Posted by Irish Cannon
08-03-2006, 03:32 PM
Also was just thinking you might want to run the test a week or two longer than the tren ... This is a good way to let the tren clear and help you recover easier which MAY result in retaining more of your gains...Originally Posted by skih00k
08-03-2006, 04:10 PM
big bump to that. im on my first test/tren cycle but i can totally see how dropping them both at the same time would be a big no no. ive got probably 3 weeks of tren left. i dont plan on getting anymore of the tren, but i do plan on getting more test and doubling the dosage. ill be looking at about 1400mg prop a weekOriginally Posted by mercedesdd
08-03-2006, 06:17 PM
Yea most people run them both the same amount of time and make it harder on themselves to recover...Originally Posted by Irish Cannon
08-03-2006, 07:16 PM
ATD sucks cuz it knocks out your libido. That's half the fun of doing test.Originally Posted by Irish Cannon
It's really my buddy that's still having a hard time with the crazies. The first time for me though was a whollup. I was obsessed with my wife to the nth degree. Then she'd go out with her friends like normal and I'd start getting paranoid and freaking out. We have a very solid relationship too.
Also, my voice starts getting raspy after about four weeks or so. I'm not sure what that's about but I was thinking it had to do with the emotional stuff that comes with estrogen. I could go on about the changes. And, I'm an old guy who's pretty stable as a whole. I can't imagine some of the young guys who don't know their @ss from a whole in the ground getting all whacked out on test and estrogen.
08-03-2006, 08:17 PM
first off, if you are on 700mg of test a week or more, 25mg of atd will do little to your libido. secondly, if you dont want to take atd, then get some rebound reloaded. as far as im concerned, its interchangeable. last, i would like to put an end to the word "crazies" once and for all. its really starting to piss me off. how about we say "aggression" since thats what we are all referring to. excuse my tren induced "aggression"...
08-03-2006, 08:26 PM
You're right - "crazies" is not a good word to use. It was just something my buddy said when expressing concern about our next cycle and I immediately posted using his word without thinking it through. And, the last thing I want to do is piss off an "irish cannon".
I just happen to have three bottles of RXT sitting around so maybe that IS the best solution for me.
08-03-2006, 09:09 PM
i really think it is. you may even be able to get by with 25mg eod. no sense in buying another AI when you already have a bunch of rxt.Originally Posted by skih00k
08-03-2006, 09:12 PM
Good call on that word Irish... The shunting of seratonin I mentioned in my prior post( about serotonergic amines) is a big part of the reason tren causes aggression..Originally Posted by Irish Cannon
Similar Forum Threads
- By KenTheEagle in forum AnabolicsReplies: 28Last Post: 08-23-2012, 05:59 PM
- By jhaup87 in forum Post Cycle TherapyReplies: 1Last Post: 06-12-2012, 06:00 AM
- By cashiertan in forum SupplementsReplies: 11Last Post: 07-28-2003, 07:52 AM
- By Sheesh in forum General ChatReplies: 3Last Post: 06-04-2003, 12:19 AM
- By windwords7 in forum Weight LossReplies: 0Last Post: 02-08-2003, 10:00 AM